# SDR CHQA20130822326

- Difficulty date: August 22, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 31,445 hours, 25,849 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 20,876 hours, 15,206 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14522637001
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FRAME 72 WAS FOUND BENT AT STRINGER 16R.  FRAME REPAIRED IAW ETD 2013-145-032192-A.
